CARDINALI, Tiziana

CARDINALI, Tiziana  

DIPARTIMENTO DI MATEMATICA E INFORMATICA  

Mostra records
Risultati 1 - 20 di 75 (tempo di esecuzione: 0.036 secondi).
Titolo Data di pubblicazione Autore(i) File
A generalization of the Caristi fixed point theorem in metric spaces 2010 Cardinali, Tiziana; Rubbioni, Paola
A hybrid nonlinear alternative theorem and some hybrid fixed point theorems for multimaps 2015 Basoc, I.; Cardinali, Tiziana
A unified approach to some classes of evolution equations and systems with nonlocal conditions 2014 Cardinali, Tiziana; Radu, Precup; Rubbioni, Paola
A unified existence theory for evolution equations and systems under nonlocal conditions 2015 Cardinali, Tiziana; Precup, Radu; Rubbioni, Paola
An application of topological methods in problems involving semilinear integro-differential inclusions 2015 Rubbioni, Paola; Cardinali, Tiziana
An existence theorem for a non-autonomous second order nonlocal multivalued problem 2017 Cardinali, Tiziana; Gentili, Serena
An existence theorem for evolution inclusions involving opposite monotonicities 1998 Cardinali, Tiziana; A., Fiacca; N. S., Papageorgiou
An extension to multifunctions of the Keeler-Meir's fixed point theorem 2006 Cardinali, Tiziana; Rubbioni, Paola
Aronszajn-Hukuhara type theorem for semilinear differential inclusions with nonlocal conditions 2015 Cardinali, Tiziana; Rubbioni, Paola
Best approximations, fixed points and parametric projections 2002 Cardinali, Tiziana
Bifurcation phenomena for nonlinear superdiffusive Neumann equations of logistic type 2014 Cardinali, Tiziana; N. S., Papageorgiou; Rubbioni, Paola
Boundary value problems for semilinear evolution inclusions: Caratheodory selections approach. 2011 Cardinali, Tiziana; L., Santori
Caratterizzazione della semicontinuità inferiore della frontiera di una multifunzione in spazi normati 1990 Cardinali, Tiziana; F., Papalini
Controllability of nonlinear integral equations of Chandrasekhar type 2022 Cardinali, T.; Matucci, S.; Rubbioni, P.
Convergence results for nonlinear evolution inclusions 1995 Cardinali, Tiziana; F., Papalini
Corrigendum and addendum to "On the existence of mild solutions of semilinear evolution differential inclusions" [J. Math. Anal. Appl. 308 (2) (2005) 620-635] 2016 Cardinali, Tiziana; Rubbioni, Paola
Countably condensing multimaps and fixed points 2012 Cardinali, Tiziana; Rubbioni, Paola
Existence and density results for retarded subdifferential evolution inclusions 1996 Cardinali, Tiziana; S., Pieri
Existence of Solutions for a Nonlinear Integral Equation via a Hybrid Fixed Point Theorem 2017 Biondini, Marco; Cardinali, Tiziana
Existence results for implicit nonlinear second-order differential inclusions. 2023 Cardinali, Tiziana; Continelli, Elisa